Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 9, 2022, 5:41 PM EST for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2022, 5:41 PM EST (22:41 UTC)
- Expired
- Jan 9, 2022, 6:15 PM EST
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, GA, Morgan County, GA, Newton County, GA, Putnam County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
154
WUUS52 KFFC 092241
SVRFFC
GAC159-211-217-237-092315-
/O.NEW.KFFC.SV.W.0005.220109T2241Z-220109T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
541 PM EST Sun Jan 9 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Morgan County in north central Georgia...
Western Putnam County in central Georgia...
Jasper County in central Georgia...
Southeastern Newton County in north central Georgia...
* Until 615 PM EST.
* At 541 PM EST, a severe thunderstorm was located over Eudora, or 8
miles northwest of Monticello, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eatonton, Madison, Monticello, Newborn, Mansfield, Shady Dale,
Stewart, Turtle Cove, Harmony, Godfrey, Warfield, Willard, Rock
Eagle 4-H Center, Central Georgia Experiment Stn, Calvin, Farrar,
Eudora, Swords and North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3323 8333 3331 8384 3333 8384 3334 8386
3335 8386 3337 8387 3338 8386 3338 8388
3354 8382 3356 8330
TIME...MOT...LOC 2241Z 269DEG 44KT 3340 8377
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
965
WWUS52 KFFC 092259
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
559 PM EST Sun Jan 9 2022
GAC217-092308-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-220109T2315Z/
Newton GA-
559 PM EST Sun Jan 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3330 8379 3341 8374 3345 8365 3355 8359
3356 8330 3323 8333
TIME...MOT...LOC 2258Z 269DEG 44KT 3340 8351
$$
GAC159-211-237-092315-
/O.CON.KFFC.SV.W.0005.000000T0000Z-220109T2315Z/
Morgan GA-Putnam GA-Jasper GA-
559 PM EST Sun Jan 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR SOUTHERN MORGAN...WESTERN PUTNAM AND NORTHEASTERN JASPER
COUNTIES...
At 558 PM EST, a severe thunderstorm was located over Central Georgia
Experiment Stn, or 9 miles northwest of Eatonton, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eatonton, Madison, Monticello, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Calvin, Swords, Harmony, Godfrey,
Warfield and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
&&
LAT...LON 3330 8379 3341 8374 3345 8365 3355 8359
3356 8330 3323 8333
TIME...MOT...LOC 2258Z 269DEG 44KT 3340 8351
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$539
WWUS52 KFFC 092312
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
612 PM EST Sun Jan 9 2022
GAC159-211-237-092321-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-220109T2315Z/
Morgan GA-Putnam GA-Jasper GA-
612 PM EST Sun Jan 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN...WESTERN
PUTNAM AND NORTHERN JASPER COUNTIES WILL EXPIRE AT 615 PM EST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3330 8379 3341 8374 3345 8365 3355 8359
3356 8330 3323 8333
TIME...MOT...LOC 2311Z 269DEG 44KT 3340 8332
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 2:25 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Jan 9, 2:25 PM EST, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 225 PM EST Sun Jan 9 2022 .SHORT TERM /Tonight through Monday Night/... Active weather day ahead for the CWA as frontal system continues to trek across the SE, with ongoing showers across portions of NW GA. Another battle in store in the saga that is the wedge vs warm front, with the warm front situated on a line from Newnan to Covington over to Gibson. South of this line, temps are moderate in the mid 60s-low 70s, with Tds in the upper 50s. Although lacking in SBCAPE, still have marginal MU/MLCAPE across portions of west Central Georgia. Although not expecting a widespread severe weather event, given the instability and slightly increased SRH and Bulk shear in place, in agreement with what SPC has outlined for east-central GA with a Marginal Risk of severe storms with 2% Tor risk. This risk area could expand if WAA increases rich Gulf moisture flow and spreads more northward. Shifting to N GA, QPF values have decreased ever so slightly, down to around 1.0", before tapering off to around 0.50" or less for much of central GA. Given the already saturated soils from previous events and PWATS approaching the climatological max moving average for January, a Marginal risk for Excessive Rainfall was introduced for much of N and NW GA. Given orientation of flow and already ongoing showers across the area, will need to continue to monitor for potential flash flood risk. Morgan .LONG TERM /Tuesday through Sunday/... Dry and cool conditions will prevail Tuesday ahead of an approaching shortwave that will likely just increase clouds across the area on Wednesday (at this time, no precip). Following this wave passing by, dry weather will continue toward the end of the work week with temperatures rebounding back to near, or slightly above normal ahead of the next system that is poised to affect the area by the weekend. With this next weekend's system, medium range models are in decent agreement on timing (NBM appears a little quicker than raw GFS or ECMWF soln/s). The 12z/09 Euro appears deeper with upr low digging across the Lower MS River Valley Saturday, perhaps trapping enough cold air across the higher elevations of north GA where a RA/SN mix could occur. Something to watch at this point given its proximity to the current day. No other major changes from the previous "extended" forecast. DJN.83 && .AVIATION... 18Z Update... Mostly low-end MVFR around metro TAF sites with -RA moving across northern metro TAF sites at this time, expecting this trend to continue, encroaching on KATL with a wind shift to the SW around 20z. -TSRA possible this evening between 23-03z for KATL as frontal system approaches the area with another wind shift to the NW by 04z. Cigs should drop to IFR around 00-03z, before slowly improving to MVFR around 05z, then going VFR by 08-10z. Gusts up to 20kts from the NW possible at 05z through the rest of the TAF period. //ATL Confidence...18Z Update... Medium confidence on all elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 41 54 28 47 / 80 0 0 0 Atlanta 35 49 28 47 / 80 0 0 0 Blairsville 28 44 21 45 / 80 0 0 0 Cartersville 31 47 25 47 / 80 0 0 0 Columbus 41 55 30 52 / 80 0 0 0 Gainesville 36 50 28 46 / 80 0 0 0 Macon 46 56 30 52 / 80 5 0 0 Rome 32 49 26 48 / 70 0 0 0 Peachtree City 35 51 27 48 / 80 0 0 0 Vidalia 52 58 33 52 / 60 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Morgan LONG TERM....DJN.83 AVIATION...Morgan
Hazardous weather outlook, Jan 9, 11:25 AM EST, 6 hours 16 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1125 AM EST Sun Jan 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1125 AM EST Sun Jan 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Showers and a few thunderstorms will push across north and central Georgia through this evening. The overall threat for severe weather is low, but a few stronger storms will be possible later this afternoon into the evening, especially south of I-20. Heavy rain and brief gusty to strong winds will be the primary threats. Any threat for severe weather will end after midnight across central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No other hazardous weather is expected the rest of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jan 9, 4:24 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EST Sun Jan 9 2022
GAZ052>054-066-067-078-092200-
Harris GA-Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
424 PM EST Sun Jan 9 2022
...Strong thunderstorms will impact portions of Fayette, northwestern
Meriwether, southeastern Heard, Troup, Coweta and northwestern Harris
Counties through 500 PM EST...
At 423 PM EST, a line of strong thunderstorms was along a line
extending from Dunaway Gardens to near Sturkie, and moving east at 45
mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, LaGrange, Fayetteville, Peachtree City, Tyrone, West Point,
Senoia, Hogansville, Grantville, Luthersville, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, East Newnan, Corinth
and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3351 8485 3350 8461 3352 8459 3355 8444
3350 8442 3348 8439 3339 8439 3264 8510
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3310 8523
TIME...MOT...LOC 2123Z 272DEG 37KT 3346 8484 3282 8544
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 9, 4:44 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EST Sun Jan 9 2022
GAZ033-034-044-045-054-055-057-092215-
Fayette GA-North Fulton GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
South Fulton GA-
444 PM EST Sun Jan 9 2022
...Strong thunderstorms will impact portions of DeKalb, northern
Fayette, Gwinnett, northwestern Henry, southeastern Fulton and
Clayton Counties through 515 PM EST...
At 444 PM EST, a line of strong thunderstorms was along a line
extending from near War Hill Park to Sandy Creek, and moving east at
40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Jonesboro, Johns Creek, Dunwoody,
East Point, Duluth, Stockbridge, Union City, Sugar Hill, Forest Park,
Snellville, Suwanee, Riverdale, College Park, Fairburn, Buford,
Lilburn and Chamblee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3407 8417 3405 8410 3407 8412 3415 8408
3417 8406 3410 8387 3412 8382 3401 8387
3398 8384 3375 8402 3372 8406 3363 8412
3364 8418 3359 8415 3348 8424 3347 8439
3355 8446 3350 8461 3351 8464
TIME...MOT...LOC 2144Z 257DEG 36KT 3430 8391 3352 8458
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 9, 4:49 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EST Sun Jan 9 2022
GAZ046-053>057-066>068-078-092215-
Harris GA-Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
449 PM EST Sun Jan 9 2022
...Strong thunderstorms will impact portions of western Spalding,
southwestern Rockdale, Fayette, Meriwether, western Pike, western
Henry, southeastern Troup, eastern Coweta, southwestern Clayton and
Harris Counties through 515 PM EST...
At 448 PM EST, a line of strong thunderstorms was along a line
extending from near Sandy Creek to Beulah, and moving east at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Hamilton,
Greenville, Peachtree City, Stockbridge, Hampton, Tyrone, Lovejoy,
Manchester, Senoia, Hogansville, Grantville, Pine Mountain, Woodbury,
Luthersville and Waverly Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3353 8456 3355 8446 3347 8439 3348 8424
3359 8415 3364 8418 3360 8398 3297 8453
3284 8461 3284 8470 3274 8469 3258 8481
3258 8491 3261 8491 3261 8508 3274 8511
3276 8514 3278 8512 3281 8517
TIME...MOT...LOC 2148Z 265DEG 42KT 3348 8453 3269 8519
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 9, 5:11 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EST Sun Jan 9 2022
GAZ046-048-056>058-067>070-078-079-092245-
Harris GA-Butts GA-Lamar GA-Rockdale GA-Upson GA-Spalding GA-
Meriwether GA-Newton GA-Talbot GA-Pike GA-Henry GA-
511 PM EST Sun Jan 9 2022
...Strong thunderstorms will impact portions of Spalding, Rockdale,
southeastern Meriwether, Pike, Henry, Upson, central Butts, Talbot,
Newton, southeastern Harris and Lamar Counties through 545 PM EST...
At 510 PM EST, a line of strong thunderstorms was along a line
extending from near Richardson Park to Cataula, and moving east at 45
mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Conyers, Covington, Thomaston, Barnesville,
Jackson, Zebulon, Talbotton, Stockbridge, Hampton, Locust Grove,
Social Circle, Manchester, Oxford, Porterdale, Woodbury, Waverly
Hall, Milner and Woodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3370 8407 3371 8386 3363 8371 3360 8368
3320 8404 3304 8404 3274 8428 3272 8434
3268 8434 3268 8437 3256 8442 3255 8451
3258 8470 3259 8487
TIME...MOT...LOC 2210Z 269DEG 39KT 3362 8412 3266 8487
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 9, 5:26 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EST SUN JAN 09 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 2 NW MADRAS 33.46N 84.76W
01/09/2022 COWETA GA PUBLIC
INDIVIDUAL CALLED ABOUT STRONG WINDS NEAR INLAND CIRCLE
AT LAKE REDWINE CAUSING TREE DAMAGE, POWER OUTAGES,
KNOCKING OVER A BASKETBALL GOAL, AND TOSSING KAYAKS INTO
THE AIR.
&&
EVENT NUMBER FFC2200077
KALSpecial weather statement, Jan 9, 5:36 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EST Sun Jan 9 2022
GAZ048-049-058>060-069>072-080>082-092300-
Butts GA-Morgan GA-Putnam GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-
Upson GA-Crawford GA-Jones GA-Jasper GA-Newton GA-
536 PM EST Sun Jan 9 2022
...Strong thunderstorms will impact portions of western Bibb, Morgan,
Putnam, Monroe, southeastern Upson, eastern Butts, Crawford, Jones,
Jasper, northern Taylor, southeastern Newton and southeastern Lamar
Counties through 600 PM EST...
At 536 PM EST, a line of strong thunderstorms was along a line
extending from near Brick Store to Baldwinville, and moving east at
50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Eatonton, Jackson, Madison, Forsyth, Gray, Monticello, Butler,
Roberta, Reynolds, Rutledge, Newborn, Flovilla, Mansfield,
Yatesville, Shady Dale, Payne, Culloden, Buckhead and Payne City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3258 8441 3268 8436 3268 8434 3272 8434
3274 8428 3304 8404 3320 8404 3364 8372
3360 8368 3364 8365 3365 8338 3360 8335
3354 8327 3347 8328 3340 8324 3318 8340
3318 8343 3315 8342 3270 8376 3254 8399
TIME...MOT...LOC 2236Z 269DEG 44KT 3361 8368 3265 8444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 3:26 PM EST | Special Weather Statement | FFC | Haralson | 34 min |
| Jan 9, 4:24 PM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 36 min |
| Jan 9, 4:44 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett | 31 min |
| Jan 9, 4:49 PM EST | Special Weather Statement | FFC | Fayette, Harris, Henry, Meriwether, Spalding | 26 min |
| Jan 9, 5:11 PM EST | Special Weather Statement | FFC | Henry, Lamar, Newton, Pike, Rockdale, Spalding and 2 more | 34 min |
| Jan 9, 5:36 PM EST | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Jones, Monroe and 2 more | 24 min |
| Jan 9, 6:08 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Peach | 37 min |
| Jan 9, 6:11 PM EST | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro | 34 min |
| Jan 9, 6:40 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 35 min |
| Jan 9, 6:43 PM EST | Special Weather Statement | FFC | Houston, Peach, Twiggs, Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.